MAUDE Adverse Event Report: NUVASIVE NUVASIVE EMG ENDOTRACHEAL TUBE; NEUROSURGICAL NERVE LOCATOR

NUVASIVE NUVASIVE EMG ENDOTRACHEAL TUBE; NEUROSURGICAL NERVE LOCATOR
Model Number 2010380
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code Extubate (2402)
Date of Event 02/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation as product was discarded by the facility.Root cause was unable to be identified.
 
Event or Problem Description
On (b)(6) 2019 patient underwent a total thyroidectomy procedure in which a nuvasive nv et tube was utilized.It was reported that the et tube's cuff was not holding pressure during procedure.The et tube was replaced and the issue was resolved.No patient injury reported.

Brand Name
NUVASIVE EMG ENDOTRACHEAL TUBE
Common Device Name
NEUROSURGICAL NERVE LOCATOR
Manufacturer (Section D)
NUVASIVE
7475 lusk boulevard
san diego CA 92121
MDR Report Key8384785
Report Number2031966-2019-00166
Device Sequence Number19345607
Product Code PDQ
UDI-Device Identifier00887517161390
UDI-Public887517161390
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K133530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2010380
Device Lot Number1812006
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2019
Initial Report FDA Received Date03/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient Weight73